# SDR UALA2010030500753

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 62,519 hours, 19,486 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 169
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN LEAKS AT 10 PSI FOR EVERY 4 MINUTE INTERVAL.   FOUND LEAKING FROM FITTING OF FO CREW O2 MASK STOWAGE BOX. REPLACED FO MASK AND BOX. NO LEAK NOTED AT STOWAGE BOX. BUT CREW O2 STILL LEAKING. FO CREW MASK ASSY, MR35112, ON 598, OFF 169. REPLACED O2 BOTTLE REGULATOR.
